# SDR AALA200801739

- Difficulty date: June 30, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT SEAT ROWS 30AJ TO 37AJ INOPERATIVE.  REPLACED FUSE IN BATTERY PACK FOR EMERGENCY LIGHTS AT SEAT ROWS 30AJ TO 37AJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
